My name is Anatoly Petrov and I have I had a heart attack on 09/21/09. After my bare metal stents were clogged and I almost got another heart attack, a DES was placed inside those two. Since then I have been having chest pains. I am currently on Plavix, Aspirin, Simvastatin, Lisinopril and Carvedilol/Coreg/. Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologist suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost disapear. I don't know if Losartan can cause this or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? From your expirience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible.Statins and Plavix do not give me any trouble so far. Any opinion and advise will be greatly appreciated. Thank you
I am afraid, that the medication that you are on it is pretty standard and chances are that you will take it for all your life ... So far you do not complain about the BB (Carvedilol) so do not worry about take it for ever.
The fact is that we all have to change and adjust medications for a while until we find the right combination for us. Normally body takes a couple of weeks to adjust to a new medication.
And yes, Carvedilol works better if taken in 2 doses.
Also look your BP, since sometimes the dizziness may be due to low BP.
I stopped Carvedilol last night due to a nuclear stress test I have today and felt like a new person. Was able to breathe like I have never had heart attack. Took Losartan which gave me the stomach ache and nausea. So I know how those two medications are affecting me. Carvedilol is not a good one- read some of the patient reviews and you will be shocked by the them. Thank you for your response.
Watch Doctor Ornish's Ted Talks video! It is very enlightening and gives one hope of recovery! He has real data! It's amazing. Due to his info I have lost 70 pounds and feel so much better!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.